×

zbMATH — the first resource for mathematics

Analytic singularities and geodesic completeness. II. (English) Zbl 0316.53049

MSC:
53C50 Global differential geometry of Lorentz manifolds, manifolds with indefinite metrics
53C99 Global differential geometry
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] E. Ihrig and D.K. Sen , A class of singular space-times . G. R. G. , t. 5 , 1974 , p. 593 . MR 459485 | Zbl 0336.53048 · Zbl 0336.53048 · doi:10.1007/BF02451400
[2] E. Ihrig and D.K. Sen , Analytic singularities and geodesic completeness, I . Ann. Inst. Henri Poincaré , vol. XXIII , n^\circ 4 , 1975 , p. 349 - 356 . Numdam | Zbl 0316.53048 · Zbl 0316.53048 · numdam:AIHPA_1975__23_4_349_0 · eudml:75880
[3] B.G. Schmidt , G. R. G. , t. 1 , 1971 , p. 269 . MR 291007 | Zbl 0332.53039 · Zbl 0332.53039 · doi:10.1007/BF00759538
[4] R. Geroch , J. Math. Phys. , t. 8 , 1967 , p. 782 . Zbl 0158.46501 · Zbl 0158.46501 · doi:10.1063/1.1705276
[5] C. Misner , J. Math. Phys. , t. 4 , 1963 , p. 924 . MR 152346
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.